# SDR SWIA972081

- Difficulty date: November 6, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 26,885 hours, 31,422 cycles
- Engine: Pwa PW118
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator
- Condition: Out Of Adj
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF OIL PRESSURE (DROPPED IN YELLOW BAND) AND LOSS OF POWER (LEFT).  DIVERTED TO EUGENE.  ADJUSTED OIL PRESSURE REGULATOR PER MM  72-1-50.  OPS AND LEAK CHECKS GOOD.  REPLACED LEAKING FUEL OIL HEATER PER MM  72-01-40.  OPS AND LEAK CHECKS ON GROUND.  PERFORMED HIGH POWER RUNS FOR 10 MINUTES.  NO SYSTEM DEFECTS NOTED.
